VOL. 44 · NO. 3 | 2003
 
VIEW ALL ABSTRACTS +
Front Matter
Notre Dame J. Formal Logic 44 (3), (2003)
No abstract available
Articles
François Lepage, Charles Morgan
Notre Dame J. Formal Logic 44 (3), 125-138, (2003) DOI: 10.1305/ndjfl/1091030851
KEYWORDS: probabilistic models, partial logic, 03B42, 03B48
John T. Baldwin, Kitty Holland
Notre Dame J. Formal Logic 44 (3), 139-147, (2003) DOI: 10.1305/ndjfl/1091030852
KEYWORDS: finite rank expansion, algebraically closed fields, model completeness, 03C35, 03C45, 03C60
Olivier Esser
Notre Dame J. Formal Logic 44 (3), 149-156, (2003) DOI: 10.1305/ndjfl/1091030853
KEYWORDS: paraconsistent logic, Frege's comprehension scheme, positive set theory, hyperuniverse, 03B50, 03B53, 03E70, 54A99
Tarek Sayed Ahmed
Notre Dame J. Formal Logic 44 (3), 157-173, (2003) DOI: 10.1305/ndjfl/1091030854
KEYWORDS: algebraic logic, amalgamation, cylindric algebras, neat embeddings, omitting types, 0G15, 03C10
Kyriakos Keremedis, Eleftherios Tachtsis
Notre Dame J. Formal Logic 44 (3), 175-184, (2003) DOI: 10.1305/ndjfl/1091030855
KEYWORDS: weak forms of the axiom of choice, compactness, Sequential compactness, Tychonoff product, 54D30, 54D55, 54D20
John P. Burgess
Notre Dame J. Formal Logic 44 (3), 185-188, (2003) DOI: 10.1305/ndjfl/1091030856
KEYWORDS: branching quantifiers, Henkin sentences, 03C80
Back to Top